I had my first dose yesterday. I am starting at 30mg.... boy do I feel like vomiting.. it's like my stomach is uneasy or something. I do fee like my appetite has been suppressed, which is good. Anyone else experience feeling like crap?? Does this go away after you get used to it???
My doc told me to take it at bedtime- So I didn't notice and stomach upset....I also started at 30 mg....I dont' feel like eating everything I can find this morning - I hope that's real and keeps going....hope your stomach feels better - Mine is usually very sensitive so I wonder if you might call the pharmacist or doc and see about taking it at night???
I'll have to look into that... I was reading online and people were saying that when they took it before bedtime, they couldn't go to sleep... so they took it in the morning and they were fine... Hmm... I guess everyone is different I am definatley not hungry... my doctor did tell me to take them with food... so I eat in the morning and then I wasn't hungry the rest of the day. When I started to feel sick, I had a little bit to eat even though I wasn't hungry and that made me feel a little better... then I layed down and fell asleep...lol...
Keep me posted on any symptoms you have... I just started mine yesterday as well...
The first 2 days were absolute HELL... I felt like such crap.... yesterday and today I feel much better... like I am not even taking anything... My mood did change in the first 2 days, but not it is back to the same....
I have been taking 30mg, so when I go on the 60mg in a few days hopefully things will change
Ilm sorry you're having so much trouble with it... I'm taking mine at night and so far so good....I did have a litte trouble with nausea the fist afternoon - but no more since....also terrible dry mouth....are you sleeping ok? I take sleep meds - so far no real sleep disturbance - Ive noticed I'm noy craving carbs 24/7 and my mood is slighly better - but that is probably the hope that this will work...hope it will for you!
My sleep hasn't been disrupted too badly... I haven't been hungry either. I have definatley been eating a lot less. so that is a plus. I do sometimes feel like my jaw is very tense, almost like I have lock jaw or something lol. I have been felling better that last few days so that is also a plus... Thursday I switch to 60mg...
Hi Jellybean - my jaw did that on effexor - do you clench and grind your teeth at night? I do and I had a mouth guard made at the dentst to protect my teeth and it keeps headaches from the clenching away...I have also used the one you get the sports section at wal-mart....
Hope you do better!
i have been on 60 mg of cymbalta for over 6 months. i lost 12 lbs. on it.... at first the side effects are not great but in about 2 weeks they get better,you have to give it time to get into ur system... except the sleeping... well it got better but i still wake up on and off all night to go to the bathroom... other than that the med. was worked great for me up into now. im starting to feel the anxiety again but i went to gyno. instead of really dr. and she says i have major pms (PMDD) NOT DEPRESSION. there is a difference.... i had been telling my regular dr. this for years and so she finally recommended me go to a gyno. so i did.. which took me into now to do it, 6 months later... i should have done it a long time ago but my fault, i started the cymbalta and everything had been going good until the last couple of months...
hope this helps.....
Ive been watching these posts about Cymbalta since I've been taking it for a little over 3 weeks now. am at 30mg now and I feel pretty good. More energy, no PMS ( I too feel like I had PMDD) and definetely more positive outlook. My sleep is still not great unless I take a sleep med.
What about sexual side effects for you? I have heard it can make libido increase or go away completely. I feel like I have none on or off meds but most SSRI's increase my drive. I'm wondering if a higher dosage at 60mg would make this worse or better. Also I fear the poop out you speak of with it so soon. I feel like I'm on some kind of upper and am waiting for the effect to wear off. I never feel tired usually and prior to Cymbalta I was fatigued and tired all the time.
Sexual Side effects... Well... I have no sex drive either way, so I am a bad person to ask... I think I have a deeper problem there lol.... The first few days I was so mellow... just hangin out.. but now I went back to my normal self... I start the 60mg on Thursday so we will see how well that works out. My sleep has effected only for 2 nights... last night I was so tired.. I didn't want to get up this morning.... I do feel as if I have more energy during the day which is good. and I am not really hungry during the day... I do feel sick sometimes though, and when I eat something I feel better... I guess that means I should eat ...
I take BCP so that kinda kills the drive too - like jellybean - no drive either way....I think my mood is lifting a little - hope my appetite will drop like your jellybean....with hypothyroid, it's so hard to lose weight....I used sleep aids so I am sleeping ok although it takes a lot to knock me out...
Wow no PMS! That would be wonderful...thanks for giving me hope!
What is the theraputic dose? My doc didn't say anything about raising it above 30 mg...but I'm kinda sensitive to ssris so I might not need more -
I am having trouble with blurred vision -- are any of you and did it pass?
I am not having problems with blurred vision, but I am getting headaches.... Probaly because I am tired.Maybe soon the blurred vision will go away for you. Your body may be taking a bit yet to get used to the pills. I wonder if I will feel sick again when I up my does to 60mg... I guess I will soon find out.
Yes, I, too have no sex drive either way. I'm wanting to see an endocrinologist for some further testing hormonally. I do feel like I have a bit of blurred vision, but I wear contacts and thought it was that my contacts were dry. I have a bit of dry mouth and that side effect can cause dry eyes too. When I take my contacts off, it seems better I think.
My Dr says the therapeutic dose is either 40 or 60 mg. I'll stay at 30 until it stops working as well. I feel pretty good today. My period came yesterday and I feel the med works the best when it doesn't have to icompete with the hormones if you know what I mean. My PMS was almost non existent though, a little anxiety, but that's about it.
What time of day is working best to take it for you guys to take it so it doesn't interfere with sleep? I keep playing with it, but I think it's making matters worse because I'm changing the blood levels in my body so I'm not getting the full effect of consistent medication. All in all I feel pretty good.
Your report on PMS has made my husband very happy!! and me too - it's just been getting worse with age - I am 40....I am taking the cymbalta at night - that's what the doc said to do since it can make you drowsy - but also I take sleep aids - so I'm not sure if it would keep me up without it.....I don't know if I want to increase from 30 either - It's really nice to have you guys all starting together - glad we can help each other - I'm having a lot of dry mouth too - and I have dry eyes to start with and the eye doc said that dry eyes can affect your vision - so maybe it's a bit of both....
Yes - let's keep this thread going - thank you guys for your support!
My mom has been on this for sometime now, she feels wonderful and hasn't had any weight gain, although she has tried to go off it and CAN'T, its a fairly new drug and they don't know all the effects of going off of it, since it comes in capsule form, she actually counts the little balls inside trying to wein off it, so far she isn't having any luck, she has talked about going into rehab just to get off it. We have both been on different anti depressants in the past, but she says this one is a killer, she thinks she might have to take it forever, because she can't handle the effects of going off of it. She gets little brain like seizures, feels horrible like she is going to freak out...I know what she is going through trying to get off of it, I wouldn't take it. I am just coming off of Lexapro, its an amazing drug, but I put weight on and lost my sex drive, I have been on it for 2 years and the depression was totally gone...Good luck to you all.
Thanks for the warning about getting off - what dose was she at? (maybe by the time I don't need an AD they'll have come up with something that makes them easier to stop?)...Also thanks for the reassurance about weight gain - when I went hypothyroid I gained 60 lbs in one year (I'm 5'3" and weighed 117 my whole life)! I lost 40 and gained back 15 - don't need anything that will make me gain...The fact that she feels wonderful is very encouraging too - I've had a long hard road with depression (as I'm sure everyone here has) and that is really encouraging - thank you for sharing this with us....
Sorry about the lexapro - Hope you can find a way to feel better too....
I have been taking mine in the morning with breakfast. I have been feeling good throughout the day and at night I am tired and sleep through the night. Tomorrow I start the 60mg, so we will see how that works. I got on the scale and turns out I lost 5 lbs already! How cool is that. I have a lot more to lose so hopefully it keeps on working. Will let you know how I feel tomorrow after increasing my dose...